Article citationsMore>>

K. A. Dunn and B. O. J. Tupper, “Tilting and Viscous Models in a Class of Type-VI0 Cosmologies,” Astrophysical Journal, Vol. 222, No. 2, 1978, pp. 405-411. doi:10.1086/156154

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.